# SDR ASOA20131031406

- Difficulty date: October 31, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 145962
- Aircraft time: 20,441 hours, 11,874 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION,  FOUND A BIRD STRIKE TO THE RT SIDE OF THE NOSE.  MAINTENANCE CUT OUT THE DAMAGE AREA AND FABRICATED A NEW PART AND INSTALL NEW PART IAW EC5300-01045.
